# SDR HEEA061790

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8765J
- Make and model: Bolkms BK117A4
- Aircraft serial: 7054
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P42
- Condition: Inacurate
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTITUDE INFO WAS INCORRECT ON 600 TEST SET.
